References

  1. Ran A.C.M., Reurings M.C.B. A fixed point theorem in partially ordered sets and some applications to matrix equations. Proc. Amer. Math. Soc. 2004, 132, 1435-1443.
  2. Guo D., Lakshmikantham V. Coupled fixed points of nonlinear operators with applications. Nonlinear Anal. 1987, 11 (5), 623-632.
  3. Prajisha E., Shaini P. FG-coupled fixed point theorems for various contractions in partially ordered metric spaces. arXiv:1602.00543
  4. Sabetghadam F., Masiha H.P., Sanatpour A.H. Some coupled fixed point theorems in cone metric spaces. Fixed Point Theory and Applications 2009, 2009 (1), 125426. doi: 10.1155/2009/125426
  5. Nieto J.J., Lopez R.R. Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations. Order 2005, 22 (3), 223-239.
  6. Nieto J.J., Lopez R.R. Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations. Acta Math. Sin. (Eng. Ser.) 2007, 23 (12), 2205-2212.
  7. Deepa K., Shaini P. FG-coupled fixed point theorems for contractive and generalized quasi-contractive mappings. arXiv:1604.02669
  8. Huang L.G., Zhang X. Cone metric spaces and fixed point theorems of contractive mappings. J. Math. Anal. Appl. 2007, 332 (2), 1468-1476.
  9. Olatinwo M.O. Coupled fixed point theorems in cone metric spaces. Ann. Univ. Ferrara. 2011, 57 (1), 173-180.
  10. Raja P., Vaezpour S. M. Some Extensions of Banach's Contraction Principle in Complete Cone Metric Spaces. Fixed Point Theory and Applications 2008, 2008 (1), 768294. doi: 10.1155/2008/768294
  11. Jain S., Jain S., Jain L.B. On Banach contraction principle in a cone metric space. J. Nonlinear Sci. Appl. 2012, 5 (4), 252-258.
  12. Rezapour S., Hamlbarani R. Some notes on the paper "Cone metric spaces and fixed point theorems of contractive mappings". J. Math. Anal. Appl. 2008, 345 (2), 719-724.
  13. Bhaskar T.G., Lakshmikantham V. Fixed point theorems in partially ordered metric spaces and applications. Nonlinear Anal. 2006, 65 (7), 1379-1393.
  14. Lakshmikantham V., Ciric L. Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces. Nonlinear Anal. 2009, 70 (12), 4341-4349.
  15. Kadelburg Z., Pavlović M., Radenović S. Common fixed point theorems for ordered contractions and quasicontractions in ordered cone metric spaces. Comput. Math. Appl. 2010, 59 (9), 3148-3159.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.